# SDR ASAA2023031542373

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 1,701 hours, 497 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROLLOUT AFTER LANDING, MASTER CAUTION, OVERHEAD, ILLUM AMBER "MAINT" LIGHT. GROUNDED - YES. FOUND FAULT CODE 36-12020 FAN AIR MODULATING VALVE IS NOT IN COMMANDED POSITION . ACCOMPLISHED B737-9 IFIM 36-12-00. ALL FAULTS CLEARED.
